Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Prescribed Metronidozol for tooth infection causing dizziness and sickness. Side effects?

Hello, recently prescribed metronidozol for a tooth infection from the drs, after 4 days of taking it I could take it no longer as it was causing me to feel dizzy and sick. After not taking it for 2 days I still feel at times sick and have no appetite what so ever. The sight of food is turning my stomach and my stomach is mimicking the pains/feelings that are made when experiencing diarrhoea however have has none of this. Is this side effect common and if so, how long until I fancy food again?! Sincerely Rosie
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

The drug is good for an-aerobic infections - but has several side effects.
Generally, a week after stopping, things will be back to normal.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 11 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor